# SDR SWAA022152

- Difficulty date: September 17, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 56,384 hours, 55,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT EXTERIOR EMERGENCY EXIT LIGHT LENS LOOSE AT BS 727D.  SECURED LENS PER MM.
